Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Prescribed singulair and zantac for GERD. Having a lump in throat. Using saline spray alleviates lump. Xanax to control anxiety and follow GERD diet

I have this lump in my throat, it feels like phlegm . I went to see my ENT. he stated it is GERD and gave me prescription for SIngulair and Zantac . I became worried about SIngulair, since I do not have Asthma. I take CLaritin for allergies. I went to see a GI doctor. I was prescribed a PPI inhibitor medication. THe problem is this is consuming my natural state of mind. My GI doctor aslo gave me XANAX to help me calm down. It has only been a week. I feel better when chewing gum all day. However, at night, I can not sleep, I feel like I am choking. WHen I spray my nose with Saline nose spray and take a cough drop, it alliviates the lump in the throat for a few minutes. I do not wan to become obsessed, nor do I want to continue to take XANAX to always calm down this anxiety. THe doctor stated the Xanaz will help alleviate the anxiety until the GERD is under control with the pescribed medication and following the GERD diet. Please help
Asked On : Thu, 21 Jun 2012
Answers:  2 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
you are having GERD associated with LPRD. the choking sensation is due to LPRD which occurs more during take a PPI and domperidone combination for 15 days. then continue with a plain PPI for 1 more month.
Answered: Thu, 21 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Allergist and Immunologist Dr. Suman Kumar's  Response
you are having post nasal drip due to sinuses
singular is anti allergic usually for asthma but latest it has been used in all types of allergies sinus,skin etc
the gerd is again due to sinuses because of pnd
get xray pns waters view and get treated no worry
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor